# SDR AALA971358

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN, LAP, AND STRINGER HAVE CORROSION AT STA 480.  REMOVED SECTION OF SKIN AT STA 475 - STA 510 AND INSTALLED DOUBLER PER SI 33, FIGURE 16, AND SPLICED IN NEW SECTION OF STRINGER PER 53-103, FIGURE 1, AT STA 480 - STA 510.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
